Illinois Journal of Mathematics

Boundedness of some sublinear operators on Herz spaces

Xinwei Li and Dachun Yang

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 40, Issue 3 (1996), 484-501.

Dates
First available in Project Euclid: 19 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1255986021

Digital Object Identifier
doi:10.1215/ijm/1255986021

Mathematical Reviews number (MathSciNet)
MR1407632

Zentralblatt MATH identifier
0956.46025

Subjects
Primary: 42B25: Maximal functions, Littlewood-Paley theory
Secondary: 46E30: Spaces of measurable functions (Lp-spaces, Orlicz spaces, Köthe function spaces, Lorentz spaces, rearrangement invariant spaces, ideal spaces, etc.) 47B99: None of the above, but in this section 47H99: None of the above, but in this section

Citation

Li, Xinwei; Yang, Dachun. Boundedness of some sublinear operators on Herz spaces. Illinois J. Math. 40 (1996), no. 3, 484--501. doi:10.1215/ijm/1255986021. https://projecteuclid.org/euclid.ijm/1255986021


Export citation